I took Levaquin in 2008. I experienced a tendon tear in my left ankle which required that I have surgery to repair it. I have ongoing hypersensitivity and nerve pain in my left ankle, foot and lateral lower leg and I am now having chest pain with "funky" things showing up on both my stress tests per my cardiologist. I suspect Levaquin for these changes in my body as I never had any of these symptoms prior to taking it for 2 weeks post-op. Is there anything I can do to relieve the symptoms or anybody I should talk to about the problems I feel this medication has caused me?
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2010 • 5 answers
I am very worried about the tendon damage that can occur with Levaquin. I am a 59 yr old female and?
Posted 26 Mar 2010 • 1 answer
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers
Posted 3 Mar 2016 • 1 answer
Continued pain & suffering almost been 9 mo since surgery to repair severe complete rotator cuff te?
Posted 15 Mar 2016 • 2 answers